Midol Complete, Fast Multi-Symptom Period Pain Relief 40 CAPLETS

$15.36

Fast relief from multiple period symptoms including cramps, bloating, backache, and headaches. Contains Acetaminophen and other ingredients.

- +
SKU LW6000204529163 Category Brand:
Facebook
Twitter
LinkedIn
Reddit
Email

Product Introduction:
You feel it coming on. But this time you’re not worried. Pick up your Midol Complete and be on your way to get relief from multiple period symptoms, including cramps, bloating, temporary water-weight gain, backache, muscle ache, and headache. Keep your head in the game minus the pain – Midol Complete contains Extra Strength Acetaminophen (500mg) which provides fast relief from period symptoms such as headaches, backache, muscle aches, and menstrual cramps.

Features:
– Fast relief from menstrual cramps, bloating, and temporary water weight gain
– Contains Acetaminophen, caffeine, and pyrilamine maleate
– Easy-to-take caplets
– Suitable for adults and children 12 years and over

Instructions:
Adults and children 12 years and over should take 2 caplets every 4-6 hours. Do not exceed 8 caplets in 24 hours. Always read and follow the label to ensure this product is right for you.

Ingredients:
– Acetaminophen (pain reliever)
– Caffeine (diuretic)
– Pyrilamine maleate (antihistamine)

UPC

Brand

Size

- +
Scroll to Top